# SDR A6WA200740384

- Difficulty date: June 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 16,043 hours, 15,532 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK AT PANEL 640BB HAS CORROSION APPROX .004 DEEP X 4 INCH LONG X .2500 INCH WIDE IN NON-CRITICAL AREAS.  MAINTENANCE PERFORMED MAJOR REPAIR TO WING PLANK ACCESS HOLE AT WS 54.897 (RT) BY REMOVING CORROSION IN NON-CRITICAL AREAS OF HOLE IAW REO 601R-57-21-030, REF F.  (K)
